Acta Mathematica

, Volume 171, Issue 1, pp 1–71

Abundance of strange attractors

  • Leonardo Mora
  • Marcelo Viana
Article

DOI: 10.1007/BF02392766

Cite this article as:
Mora, L. & Viana, M. Acta Math. (1993) 171: 1. doi:10.1007/BF02392766

Copyright information

© Almqvist & Wiksell 1993

Authors and Affiliations

  • Leonardo Mora
    • 1
    • 2
  • Marcelo Viana
    • 1
    • 3
  1. 1.IMPARio de JaneiroBrasil
  2. 2.Department de MatematicaInst. Venezolano de Invest. CientApartadoVenezuela
  3. 3.Departmento de MatemáticaFac. Ciências do PortoPortoPortugal